Alert archive / Georgia / Freeze Warnings in 2016
Freeze Warning 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Nov 20, 2016, 1:30 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Nov 21, 2016, 2:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2016, 1:30 PM CST (19:30 UTC)
- In effect from
- Nov 21, 2016, 2:00 AM CST
- Expired
- Nov 21, 2016, 7:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2728 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096 WWUS72 KTAE 201930 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...AND INLAND AREAS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 211315- /O.UPG.KTAE.FZ.A.0011.161121T0800Z-161121T1400Z/ /O.NEW.KTAE.FZ.W.0014.161121T0800Z-161121T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...BATTENS CROSSROADS...ENTERPRISE... ENTERPRISE MUNICIPAL A/P...KEYTON...ASBURY...BEAMON... BLACKWELL FIELD A/P...BROWNS CROSSROADS...DALEVILLE...DILL... EWELL...FORT RUCKER...MABSON...OZARK...BLACKWOOD...HEADLAND... HEADLAND MUNICIPAL A/P...ABBEVILLE...ABBEVILLE MUNICIPAL A/P... LAWRENCEVILLE...SCREAMER...GENEVA...GENEVA MUNICIPAL A/P... FADETTE...HARTFORD...GANER...HACODA...LOGAN FIELD MUNICIPAL A/P... DOTHAN...ASHFORD...COTTONWOOD...ALPINE HEIGHTS...ARGYLE... CENTER RIDGE...CLUSTER SPRINGS...DE FUNIAK SPRING AIRPORT... DE FUNIAK SPRINGS...GLENDALE...EUCHEEANNA...PLEASANT RIDGE... BARKER STORE...LEONIA...NEW HOPE...BONIFAY... HOLMES COUNTY AIRPORT...COBB CROSSROADS...CRYSTAL LAKE... POPLAR HEAD...CHIPLEY...CHIPLEY MUNICIPAL AIRPORT...ORANGE HILL... FIVE POINTS...MARIANNA...SIMSVILLE...RICHTER CROSSROADS... BROWNTOWN...GRACEVILLE...MALONE...SNEADS...BENNETT...ECONFINA... NIXON...YOUNGSTOWN...ABE SPRINGS...BLOUNTSTOWN...CLARKSVILLE... DURHAM...FRINK...MARYSVILLE...SCOTTS FERRY...HOWARD CREEK... DALKEITH...HONEYVILLE...WEWAHITCHKA...BEVERLY...BUCK SIDING... FORT GADSDEN...MORGAN PLACE...LITTMAN...QUINCY...QUINCY AIRPORT... SANTA CLARA...WETUMPKA...CHATTAHOOCHEE...HARDIN HEIGHTS... BRADFORDVILLE...CAPITOLA...CHAIRES...CHAIRES CROSSROADS... KILLEARN ESTATES...KILLEARN LAKES...MACLAY STATE GARDENS... TALLAHASSEE...ALMA...CAPPS...CASA BLANCO...DILLS...DRIFTON... FESTUS...JARROTT...MONTICELLO...LOVETT...CHERRY LAKE...HANSON... HOPEWELL...MADISON...PINETTA...SWEETWATER...BETHEL... HILLIARDVILLE...WAKULLA SPRINGS...ATHENA...BOYD... BUCELL JUNCTION...CABBAGE GROVE...CARBUR...FENHOLLOWAY...PERRY... MIDWAY...BUCKVILLE...COOKS HAMMOCK...DAY...MAYO...CROSS CITY... CROSS CITY AIRPORT...HINES...JONESBORO...OLD TOWN...CROSSROADS... GEORGETOWN...HATCHER...WIRE BRIDGE...UNION...BAGBY STATE PARK... DAYS CROSSROADS...FORT GAINES...JONES CROSSING... MOORES CROSSROADS...PECAN...RICKS PLACE...BENEVOLENCE...COLES... CUTHBERT...PETERSON HILL...SHIVERS MILL...SPRINGVALE... SPRINGVALE STATION...ARLINGTON...COMMISSARY HILL... CORDRAYS MILL...DICKEY...MORGAN...WILLIAMSBURG...EDISON... CLARKS MILL...DAWSON...DAWSON MUNICIPAL A/P...DOVEREL...GRAVES... HEROD...YEOMANS...ALBANY...EAST ALBANY...LOCKETT CROSSING... PRETORIA...SOUTHWEST GA REGIONAL A/P...TURNER CITY...WALKER... FORRESTER...LEESBURG...PALMYRA...ALFORDS...GAMMAGE...GORDY... ISABELLA...RED ROCK...SYLVESTER...SYLVESTER AIRPORT...ASHBURN... HOBBY...WORTH...CHULA...HARDING...SUNSWEET...TIFTON...ASHTON... BOWENS MILL...FITZGERALD...FITZGERALD MUNICIPAL A/P... QUEENSLAND...WESTWOOD...WATERLOO...ABBA...IRWINVILLE...OCILLA... DOUGLASVILLE...BLAKELY...CENTERVILLE...CUBA...EARLY CO A/P... MAYHAW...BABCOCK...BELLVIEW...BOYKIN...COLQUITT...COOKTOWN... ELMODEL WMA...HAWKINSTOWN...HOGGARD MILL...NEWTON... RED STORE CROSSROADS...IVEYS MILL...MILFORD...BRANCHVILLE... CAMILLA...MITCHELL CO A/P...COTTON...PELHAM...MOULTRIE... MOULTRIE MUNICIPAL A/P...SPENCE AIRPORT...ADEL...COOK CO A/P... GREGGS...PINE VALLEY...BARNEYVILLE...LACONTE...MASSEE... BERRIEN CO A/P...COTTLE...NASHVILLE...WEBER...BANNOCKBURN... DAVIS PARK...DONALDSONVILLE A/P...DONALSONVILLE...LITTLE HOPE... RIVERTURN...FAIRCHILD...SEMINOLE STATE PARK...AUSMAC... BAINBRIDGE...DECATUR CO A/P...HANOVER...LYNN...STEINHAM STORE... WEST BAINBRIDGE...BEACHTON...CAIRO...CAPEL...ELPINO... GRADY CO A/P...MONCRIEF...PINE PARK...DILLON...METCALF...PASCO... THOMASVILLE...BLUE SPRINGS...BROOKS CO A/P...DIXIE...EMPRESS... NANKIN...QUITMAN...GROOVERVILLE...VALDOSTA... VALDOSTA REGIONAL AIRPORT...COURTHOUSE...LAKELAND...TEETERVILLE 230 PM EST SUN NOV 20 2016 /130 PM CST SUN NOV 20 2016/ ...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURE...29 TO 32 DEGREES. * IMPACTS...DAMAGE TO SENSITIVE OUTDOOR VEGETATION POSSIBLE. PROTECT PLANTS AND ANIMALS WHEN FREEZING TEMPERATURES OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
106 WWUS72 KTAE 211303 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 803 AM EST MON NOV 21 2016 ...FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 211415- /O.EXP.KTAE.FZ.W.0014.000000T0000Z-161121T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...BATTENS CROSSROADS...ENTERPRISE... ENTERPRISE MUNICIPAL A/P...KEYTON...ASBURY...BEAMON... BLACKWELL FIELD A/P...BROWNS CROSSROADS...DALEVILLE...DILL... EWELL...FORT RUCKER...MABSON...OZARK...BLACKWOOD...HEADLAND... HEADLAND MUNICIPAL A/P...ABBEVILLE...ABBEVILLE MUNICIPAL A/P... LAWRENCEVILLE...SCREAMER...GENEVA...GENEVA MUNICIPAL A/P... FADETTE...HARTFORD...GANER...HACODA...LOGAN FIELD MUNICIPAL A/P... DOTHAN...ASHFORD...COTTONWOOD...ALPINE HEIGHTS...ARGYLE... CENTER RIDGE...CLUSTER SPRINGS...DE FUNIAK SPRING AIRPORT... DE FUNIAK SPRINGS...GLENDALE...EUCHEEANNA...PLEASANT RIDGE... BARKER STORE...LEONIA...NEW HOPE...BONIFAY... HOLMES COUNTY AIRPORT...COBB CROSSROADS...CRYSTAL LAKE... POPLAR HEAD...CHIPLEY...CHIPLEY MUNICIPAL AIRPORT...ORANGE HILL... FIVE POINTS...MARIANNA...SIMSVILLE...RICHTER CROSSROADS... BROWNTOWN...GRACEVILLE...MALONE...SNEADS...BENNETT...ECONFINA... NIXON...YOUNGSTOWN...ABE SPRINGS...BLOUNTSTOWN...CLARKSVILLE... DURHAM...FRINK...MARYSVILLE...SCOTTS FERRY...HOWARD CREEK... DALKEITH...HONEYVILLE...WEWAHITCHKA...BEVERLY...BUCK SIDING... FORT GADSDEN...MORGAN PLACE...LITTMAN...QUINCY...QUINCY AIRPORT... SANTA CLARA...WETUMPKA...CHATTAHOOCHEE...HARDIN HEIGHTS... BRADFORDVILLE...CAPITOLA...CHAIRES...CHAIRES CROSSROADS... KILLEARN ESTATES...KILLEARN LAKES...MACLAY STATE GARDENS... TALLAHASSEE...ALMA...CAPPS...CASA BLANCO...DILLS...DRIFTON... FESTUS...JARROTT...MONTICELLO...LOVETT...CHERRY LAKE...HANSON... HOPEWELL...MADISON...PINETTA...SWEETWATER...BETHEL... HILLIARDVILLE...WAKULLA SPRINGS...ATHENA...BOYD... BUCELL JUNCTION...CABBAGE GROVE...CARBUR...FENHOLLOWAY...PERRY... MIDWAY...BUCKVILLE...COOKS HAMMOCK...DAY...MAYO...CROSS CITY... CROSS CITY AIRPORT...HINES...JONESBORO...OLD TOWN...CROSSROADS... GEORGETOWN...HATCHER...WIRE BRIDGE...UNION...BAGBY STATE PARK... DAYS CROSSROADS...FORT GAINES...JONES CROSSING... MOORES CROSSROADS...PECAN...RICKS PLACE...BENEVOLENCE...COLES... CUTHBERT...PETERSON HILL...SHIVERS MILL...SPRINGVALE... SPRINGVALE STATION...ARLINGTON...COMMISSARY HILL... CORDRAYS MILL...DICKEY...MORGAN...WILLIAMSBURG...EDISON... CLARKS MILL...DAWSON...DAWSON MUNICIPAL A/P...DOVEREL...GRAVES... HEROD...YEOMANS...ALBANY...EAST ALBANY...LOCKETT CROSSING... PRETORIA...SOUTHWEST GA REGIONAL A/P...TURNER CITY...WALKER... FORRESTER...LEESBURG...PALMYRA...ALFORDS...GAMMAGE...GORDY... ISABELLA...RED ROCK...SYLVESTER...SYLVESTER AIRPORT...ASHBURN... HOBBY...WORTH...CHULA...HARDING...SUNSWEET...TIFTON...ASHTON... BOWENS MILL...FITZGERALD...FITZGERALD MUNICIPAL A/P... QUEENSLAND...WESTWOOD...WATERLOO...ABBA...IRWINVILLE...OCILLA... DOUGLASVILLE...BLAKELY...CENTERVILLE...CUBA...EARLY CO A/P... MAYHAW...BABCOCK...BELLVIEW...BOYKIN...COLQUITT...COOKTOWN... ELMODEL WMA...HAWKINSTOWN...HOGGARD MILL...NEWTON... RED STORE CROSSROADS...IVEYS MILL...MILFORD...BRANCHVILLE... CAMILLA...MITCHELL CO A/P...COTTON...PELHAM...MOULTRIE... MOULTRIE MUNICIPAL A/P...SPENCE AIRPORT...ADEL...COOK CO A/P... GREGGS...PINE VALLEY...BARNEYVILLE...LACONTE...MASSEE... BERRIEN CO A/P...COTTLE...NASHVILLE...WEBER...BANNOCKBURN... DAVIS PARK...DONALDSONVILLE A/P...DONALSONVILLE...LITTLE HOPE... RIVERTURN...FAIRCHILD...SEMINOLE STATE PARK...AUSMAC... BAINBRIDGE...DECATUR CO A/P...HANOVER...LYNN...STEINHAM STORE... WEST BAINBRIDGE...BEACHTON...CAIRO...CAPEL...ELPINO... GRADY CO A/P...MONCRIEF...PINE PARK...DILLON...METCALF...PASCO... THOMASVILLE...BLUE SPRINGS...BROOKS CO A/P...DIXIE...EMPRESS... NANKIN...QUITMAN...GROOVERVILLE...VALDOSTA... VALDOSTA REGIONAL AIRPORT...COURTHOUSE...LAKELAND...TEETERVILLE 803 AM EST MON NOV 21 2016 /703 AM CST MON NOV 21 2016/ ...FREEZE WARNING HAS EXPIRED... FREEZE WARNING IS ALLOWED TO EXPIRE ON TIME. ALTHOUGH THERE MAY BE A FEW ISOLATED AREAS WITH AT OR BELOW FREEZING TEMPERATURES IN RURAL AREAS, TEMPERATURES WILL RISE QUICKLY WITH UNABATED SUNSHINE AND DRY AIR IN PLACE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Nov 20, 11:16 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Nov 20, 11:16 AM CST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1216 PM EST Sun Nov 20 2016
.AVIATION [Through 18Z Monday]...
VFR through the period. High pressure across Tennessee will keep
northwest winds going through this period. A little gusty, with
speeds approaching 17-18 knots this afternoon which will subside
around sunset.
&&
.PREV DISCUSSION [948 AM EST]...
.NEAR TERM [Through Today]...
Strong cold air advection was underway in the 1000-850 mb layer,
but this will gradually diminish later today as the low-level
anticyclone draws closer from the west and wind speeds begin to
decrease. Temperatures at dawn will be in the 30s, with perhaps even
a few freezing temperature readings northwest of Dothan. Despite
sunny skies today high temperatures will only reach the lower to mid
60s, while wind chill readings struggle to get out of the upper 50s
with north to northwest winds of 10 to 15 MPH.
.SHORT TERM [Tonight Through Tuesday]...
As the center of the surface high to our west settles in closer
to our region, we expect nearly ideal radiational cooling
conditions tonight with light or calm winds in a very dry airmass.
Temperatures will plummet rapidly after sunset and we still
expect our first widespread light freeze of this fall season by
daybreak. The freeze watch that is currently in place for all but
the Florida coast will likely be upgraded to a warning later
today.
For Monday through Tuesday, upper level ridging will build in over
the SE CONUS with the surface high slowly moving to the east
becoming centered over the mid-Atlantic states. With the building
upper ridge and low level flow veering to the east, we will see a
gradual warm-up. A light freeze will still be possible over
portions of the Tri-state region Monday night, however, most
inland areas should see min temps in the mid 30s. Highs will be in
the mid to upper 60s Monday moderating to the lower 70s on
Tuesday.
.LONG TERM [Tuesday Night Through Sunday]...
Longer term guidance continues to show little in the way of
precipitation through the forecast period. The next cold front
will be weakening as it approaches and passes through Wednesday
night/Thursday. We are only showing a slight chance (~20%) for
showers Wednesday night mainly along and west of a Tifton, GA to
Port St Joe line. Dry conditions are likely through Saturday. The
the next low pressure system will develop over the Plains Saturday
night and rapidly race to the east coast by late Sunday. A few
showers will be possible across our area Sunday as the associated
cold front passes through. Highs will mostly be in the mid to
upper 70s. Lows will continue to moderate from the 40s Tuesday
night to the lower and 50s Thanksgiving morning before cooling
back down into the 40s over the next weekend.
.MARINE...
Advisory level conditions will decrease to cautionary levels this
afternoon with winds and seas continuing to subside on Monday as
high pressure builds over the local waters. Thereafter, winds and
seas will be low through the remainder of the upcoming week.
.FIRE WEATHER...
An extremely dry airmass will remain in place through Tuesday. This,
coupled with rising ERC values across portions of the FL Panhandle,
will likely cause Red Flag conditions today and Monday, and perhaps
even Tuesday. Whether these conditions will extend farther eastward
into the FL Big Bend or north FL will depend on the forecast ERC
values, as the RH values will be fairly uniform across our entire
forecast area. Because the ERC values are forecast to increase
slightly on Monday, Monday's Fire Weather Watch will extend into
Leon and Wakulla Counties. It's important to note that surface winds
will be in a steady decreasing trend compared with the windy day on
Saturday, and these winds will be quite light Monday and Tuesday.
The lowering wind speeds are why we are not expecting Red Flag
conditions in south GA and southeast AL.
.HYDROLOGY...
With a dry forecast, there are no concerns for flooding.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 32 68 34 73 44 / 0 0 0 0 0
Panama City 38 66 39 71 52 / 0 0 0 0 0
Dothan 31 66 32 72 41 / 0 0 0 0 0
Albany 31 67 35 72 41 / 0 0 0 0 0
Valdosta 32 66 35 73 44 / 0 0 0 0 0
Cross City 32 67 32 73 45 / 0 0 0 0 0
Apalachicola 36 65 38 70 54 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Monday morning for
Calhoun-Central Walton-Gadsden-Holmes-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Jackson-Lafayette-Leon-Liberty-
Madison-North Walton-Washington.
Red Flag Warning until 6 PM EST /5 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
Jackson-North Walton-South Walton-Washington.
Fire Weather Watch from Monday morning through Monday afternoon
for Calhoun-Central Walton-Coastal Bay-Coastal Wakulla-
Gadsden-Holmes-Inland Bay-Inland Wakulla-Jackson-Leon-
Liberty-North Walton-South Walton-Washington.
High Rip Current Risk until 6 PM EST /5 PM CST/ this evening for
Coastal Gulf.
GA...Freeze Watch from late tonight through Monday morning for Baker-
Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...Freeze Watch from late tonight through Monday morning for Coffee-
Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory until 2 PM EST this afternoon for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Fournier
LONG TERM...Barry
AVIATION...Scholl
MARINE...Fournier
FIRE WEATHER...Barry
HYDROLOGY...FournierThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 1:59 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Leon and 3 more | 23 hr |
| Nov 20, 1:59 AM CST | Red Flag Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 15 hr |
| Nov 20, 9:15 AM CST | Rip Current Statement | TAE | Gulf | 8 hr |
Nearby
Freeze Warnings in Georgia, 2016Freeze Warnings in Florida, 2016Freeze Warnings in Alabama, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.